Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online
Ask a Urologist   »  

Having swelling above penis and severe pain in testicles after an unsatisfied erection. Slight overweight. Treatment?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 614 Questions
I have swelling above my penis and severe pain in testicles it came on all at once,right after an unsatisfied erection. I'm 58 year old slightly over weight
Posted Fri, 18 Oct 2013 in Urinary and Bladder Problems
Answered by Dr. Manuel C See IV 10 hours later
Brief Answer:
Take pain medications and stay at home for 1 week.

Detailed Answer:
Good Day!

I would take pain relievers (e.g. Tylenol etc.) round the clock to help with the pain and inflammation. I am thinking you have inflammed testicles and vas deferens (tubes from testis to ejaculatory duct) are inflammed because of unsatisfied erection and not ejaculating.

You may also put cold compress over the scrotal area to resolve the pain and swelling also. The pain should go away in 3-5 days. If it doesn't go away or feels like it worsens, Please go to your GP or Urologist so they will be able to do a complete physical examination.

Thank You very much.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor